# SDR UF6A951104

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 6140 · Propeller Indication System
- Part: Connector
- Part number: S5600045N
- Condition: Dirty
- Location: Rt Engine
- Part time: 7,836 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 5114 - RIGHT PROP OIL PRESSURE CWP WARNING OCCURED FOR 2-3 SECONDS THEN EXTINGUISHED.  MAINTENANCE INSPECTED AND CLEANED CANNON PLUG B.  (M)
